# SDR TRBA2012023001

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 21,495 hours, 24,695 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY PATH FLOOR LIGHTING AT ROW 6 A & B WAS INOPERATIVE.  ACFT WAS REMOVED FROM SERVICE.  RESECURED WIRE ON LIGHT ELECTRICAL CONNECTOR AT FLOOR PROXIMITY 6AB IAW STANDARD PRACTICE 20-45-00. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
